# SDR IPXA2017041316103

- Difficulty date: April 1, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER FLOOR PANEL AT BS 489.812 AND BETWEEN LBL 47.5 - 75.25 HAS CORROSION.  REPAIRED THE FLOOR PANEL IAW EA 011-5310-01-A6737, REV I/R,  AND EO MD11-5320-63873-A.
